# SDR SWAA2023082994423

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,436 hours, 23,643 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR HANDLE LOOSE<[01] FOUND LOOSE HANDLE CAM NUT REF IPC 52-41-00-10B ITEM 40. RE TORQUED FASTENER PER AMM 20-50-11. REMOVED AND RE INSTALLED FWD SERVICE DOOR LINE PER AMM 52-41-31. OPERATIONAL TEST PER AMM 52-41-00. OPS CHECK GOOD
